# SDR DALA2019012901848

- Difficulty date: January 28, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 52,019 hours, 35,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT SLIDE WINDOW FRAME UPPER AFT CORNER STA 120. NRC 00500: LT SLIDE WINDOW STIFFENER (BRACKET) UPPER AFT CORNER STA 120 WAS REPLACED PER SRM 51-41-01-0G, 51-41-02-0G, AND 51-41-05-0G. DOUBLER WAS INSTALLED PER SRM 51-41-05-0G AND 56-10-02-2R. (ET) HFEC INSPECTION WAS ACOMPLISHED ON LT SLIDE WINDOW FRAME UPPER AFT CORNER STA 120, PER NDT SPM 06-10-01.001 AND SRM 56-10-02-2R-1 FIG 201 SHEET 11 FLAG NOTE B 3. NO CRACK WAS FOUND BEYOND STOP DRILL. (LP 0922488)
